Alert archive / Missouri / River Flood Warnings in 2010
River Flood Warning 149, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 15, 2010, 10:24 AM CDT for Lincoln County, Missouri. It took effect at May 15, 2010, 7:00 PM CDT. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- May 15, 2010, 10:24 AM CDT (15:24 UTC)
- In effect from
- May 15, 2010, 7:00 PM CDT
- Expired
- May 21, 2010, 8:20 PM CDT
- In force
- 6 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Old Monroe (OMNM7).
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 27 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514705, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
642
WGUS43 KLSX 151524
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1024 AM CDT SAT MAY 15 2010
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING IS A RESULT OF RUNOFF DUE TO RECENT HEAVY RAINFALL
AND IMPACTS FROM MISSISSIPPI RIVER BACKWATER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-161524-
/O.NEW.KLSX.FL.W.0149.100516T0000Z-100519T1200Z/
/OMNM7.1.ER.100516T0000Z.100517T0000Z.100518T0000Z.NO/
1024 AM CDT SAT MAY 15 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE CUIVRE RIVER AT OLD MONROE
* FROM THIS EVENING TO WEDNESDAY MORNING.
* AT 9:00 AM FRIDAY THE STAGE WAS ESTIMATED TO BE 23.5 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 24.6 FEET BY SUNDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY MONDAY EVENING.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/16 05/17 05/18 05/19 05/20
CUIVRE RIVER
OLD MONROE 24.0 E23.50 24.4 24.4 23.5 22.6 22.012 follow-up statements
429
WGUS83 KLSX 160245
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
945 PM CDT SAT MAY 15 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
THE CUIVRE RIVER AT ...OLD MONROE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-170245-
/O.EXT.KLSX.FL.W.0149.000000T0000Z-100520T0000Z/
/OMNM7.1.ER.100517T0600Z.100517T1200Z.100518T1200Z.NO/
945 PM CDT SAT MAY 15 2010
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL TUESDAY.
* AT 7:00 PM SATURDAY THE STAGE WAS 22.5 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 24.2 FEET BY MONDAY MORNING
AND FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/16 05/17 05/18 05/19 05/20
CUIVRE RIVER
OLD MONROE 24.0 22.45 23.1 24.2 24.0 23.6 23.4605
WGUS83 KLSX 161535
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1035 AM CDT SUN MAY 16 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINS FROM THIS PREVIOUS WEEK
AND AN ADDITIONAL THREE QUARTERS OF AN INCH OF RAIN IS EXPECTED DURING
THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE FOLLOW
UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-171535-
/O.EXT.KLSX.FL.W.0119.000000T0000Z-100518T1701Z/
/EWMM7.3.ER.100511T1800Z.100516T0945Z.100517T1701Z.NO/
1035 AM CDT SUN MAY 16 2010
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL MONDAY.
* AT 9:30 AM SUNDAY THE STAGE WAS 20.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED AT 20.73 FEET LAST NIGHT AND WILL
CONTINUE TO FALL TO 14.6 FEET TOMORROW MORNING.
* IMPACT...AT 16.6 FEET...LEFT BANK OVERFLOWS DOWNSTREAM OF BRIDGE
NEAR THE GAGE.
* IMPACT...AT 15.7 FEET...RIGHT BANK OVERFLOWS UPSTREAM OF BRIDGE NEAR
THE GAGE.
$$
MOC113-171534-
/O.EXT.KLSX.FL.W.0149.000000T0000Z-100521T0000Z/
/OMNM7.1.ER.100517T1200Z.100518T0000Z.100519T1200Z.NO/
1035 AM CDT SUN MAY 16 2010
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL WEDNESDAY.
* THE LATEST ESTIMATED STAGE WAS 23.1 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TOMORROW
MORNING AND CONTINUE TO RISE TO NEAR 24.1 FEET BY TOMORROW EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/17 05/18 05/19 05/20 05/21
MIDDLE FABIUS RIVER
EWING 12.0 20.20 14.6 6.3 6.3 5.8 4.7
CUIVRE RIVER
OLD MONROE 24.0 E23.10 24.0 24.1 24.0 23.7 23.2494
WGUS83 KLSX 170121
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
821 PM CDT SUN MAY 16 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
THE CUIVRE RIVER AT
...OLD MONROE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-180121-
/O.EXT.KLSX.FL.W.0149.000000T0000Z-100521T0600Z/
/OMNM7.1.ER.100517T1200Z.100518T0600Z.100519T1800Z.NO/
821 PM CDT SUN MAY 16 2010
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL FURTHER NOTICE.
* AT 7:00 PM SUNDAY THE STAGE WAS 23.6 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 24.2 FEET BY TUESDAY MORNING.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/17 05/18 05/19 05/20 05/21
CUIVRE RIVER
OLD MONROE 24.0 23.60 24.0 24.2 24.0 23.6 23.0081
WGUS83 KLSX 171521
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1021 AM CDT MON MAY 17 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
CUIVRE RIVER...
AT OLD MONROE...AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING IS A RESULT OF AT LEAST 2 INCHES OF PRECIPITATION
ACROSS THE BASIN OVER THE PAST SEVERAL DAYS WITH AN ADDITIONAL TENTH
OVER THE NEXT 24 HOURS...WITH BACK WATER EFFECTS FROM THE MISSISSIPPI RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-181521-
/O.EXT.KLSX.FL.W.0149.000000T0000Z-100522T0300Z/
/OMNM7.1.ER.100517T1800Z.100518T1200Z.100520T1500Z.NO/
1021 AM CDT MON MAY 17 2010
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL FRIDAY EVENING.
* AT 7:00 PM SUNDAY THE STAGE WAS 23.6 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS AFTERNOON
AND CONTINUE TO RISE TO NEAR 24.3 FEET BY TOMORROW MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY LATE THURSDAY MORNING.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/18 05/19 05/20 05/21 05/22
CUIVRE RIVER
OLD MONROE 24.0 23.60 24.3 24.3 24.1 23.6 22.4649
WGUS83 KLSX 180159
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
859 PM CDT MON MAY 17 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
THE CUIVRE RIVER AT
...OLD MONROE... AFFECTING LINCOLN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-190159-
/O.EXT.KLSX.FL.W.0149.000000T0000Z-100523T2159Z/
/OMNM7.1.ER.100517T0911Z.100518T1800Z.100522T0959Z.NO/
859 PM CDT MON MAY 17 2010
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL SATURDAY.
* AT 6:00 PM MONDAY THE STAGE WAS 24.6 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 25.2 FEET BY TOMORROW AFTERNOON
AND FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/18 05/19 05/20 05/21 05/22
CUIVRE RIVER
OLD MONROE 24.0 24.60 25.0 25.2 25.1 24.9 23.9560
WGUS83 KLSX 181430
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
930 AM CDT TUE MAY 18 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
NORTH FABIUS RIVER
NEAR EWING...AFFECTING LEWIS COUNTY
CUIVRE RIVER...
AT OLD MONROE...AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING IS A RESULT OF AT LEAST 2 INCHES OF PRECIPITATION
ACROSS THE BASIN OVER THE PAST SEVERAL DAYS WITH NO PRECIPITATION
ANTICIPATED OVER THE NEXT 24 HOURS...WITH BACK WATER EFFECTS FROM THE
MISSISSIPPI RIVER AFFECTING OLD MONROE ALONG THE CUIVRE RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-191430-
/O.EXT.KLSX.FL.W.0149.000000T0000Z-100521T1800Z/
/OMNM7.1.ER.100517T0911Z.100518T1245Z.100520T0600Z.NO/
930 AM CDT TUE MAY 18 2010
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL FRIDAY AFTERNOON.
* AT 7:45 AM TUESDAY THE STAGE WAS 24.6 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
$$
MOC111-191429-
/O.EXT.KLSX.FL.W.0153.000000T0000Z-100520T1200Z/
/EWNM7.1.ER.100518T0121Z.100518T1800Z.100519T1200Z.NO/
930 AM CDT TUE MAY 18 2010
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL THURSDAY MORNING.
* AT 8:30 AM TUESDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 12.3 FEET BY THIS AFTERNOON.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/19 05/20 05/21 05/22 05/23
NORTH FABIUS RIVER
EWING 11.0 12.18 11.0 8.6 6.9 5.9 5.5
CUIVRE RIVER
OLD MONROE 24.0 24.60 24.2 23.9 23.4 22.7 21.7704
WGUS83 KLSX 190155
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
855 PM CDT TUE MAY 18 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY PRECIPITATION COMBINED
WITH BACKWATER EFFECTS FROM THE MISSISSIPPI RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-200155-
/O.CON.KLSX.FL.W.0149.000000T0000Z-100521T1800Z/
/OMNM7.1.ER.100517T0911Z.100518T1245Z.100520T0600Z.NO/
855 PM CDT TUE MAY 18 2010
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL FRIDAY AFTERNOON.
* AT 7:00 PM TUESDAY THE STAGE WAS 24.5 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY THURSDAY MORNING.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/19 05/20 05/21 05/22 05/23
CUIVRE RIVER
OLD MONROE 24.0 24.48 24.3 23.9 23.4 22.6 21.4487
WGUS83 KLSX 191424
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
924 AM CDT WED MAY 19 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
CUIVRE RIVER...
AT OLD MONROE...AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINS OVER THE PAST WEEKK...
WITH AN AVERAGE OF A TENTH OF RAIN FORECASTED OVER THE NEXT 24 HOURS...
AND BACK WATER EFFECTS FROM THE MISSISSIPPI RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-201424-
/O.CON.KLSX.FL.W.0149.000000T0000Z-100521T1800Z/
/OMNM7.1.ER.100517T0911Z.100518T1245Z.100520T0600Z.NO/
924 AM CDT WED MAY 19 2010
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL FRIDAY AFTERNOON.
* AT 7:00 PM TUESDAY THE STAGE WAS 24.5 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT THURSDAY.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/20 05/21 05/22 05/23 05/24
CUIVRE RIVER
OLD MONROE 24.0 24.48 23.9 23.4 22.6 21.3 20.3539
WGUS83 KLSX 200059
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
759 PM CDT WED MAY 19 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
.THIS FLOOD STATEMENT IS A RESULT OF HEAVY PRECIPITATION RECEIVED OVER
THE PAST WEEK...WITH ADDITIONAL INFLUENCES FROM MISSISSIPPI RIVER BACK
WATER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-210059-
/O.EXT.KLSX.FL.W.0149.000000T0000Z-100522T0300Z/
/OMNM7.1.ER.100517T0911Z.100518T1245Z.100520T1500Z.NO/
759 PM CDT WED MAY 19 2010
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL FRIDAY EVENING.
* AT 7:00 PM WEDNESDAY THE STAGE WAS 24.4 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THURSDAY LATE MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/20 05/21 05/22 05/23 05/24
CUIVRE RIVER
OLD MONROE 24.0 24.35 24.1 23.4 22.8 22.0 20.9875
WGUS83 KLSX 210031
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
731 PM CDT THU MAY 20 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING IS A RESULT OF RECENT PRECIPITATION EVENTS AND
BACK WATER EFFECTS FROM THE MISSISSIPPI RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-220031-
/O.EXT.KLSX.FL.W.0149.000000T0000Z-100522T1800Z/
/OMNM7.1.ER.100517T0911Z.100518T1245Z.100521T0600Z.NO/
731 PM CDT THU MAY 20 2010
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL SATURDAY AFTERNOON.
* AT 7:00 PM THURSDAY THE STAGE WAS 24.2 FEET.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
AFTER MIDNIGHT TONIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/21 05/22 05/23 05/24 05/25
CUIVRE RIVER
OLD MONROE 24.0 24.20 23.9 23.2 22.4 21.5 20.5666
WGUS83 KLSX 211357
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
857 AM CDT FRI MAY 21 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
THE CUIVRE RIVER AT
...OLD MONROE... AFFECTING LINCOLN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-221357-
/O.EXT.KLSX.FL.W.0149.000000T0000Z-100522T2100Z/
/OMNM7.1.ER.100517T0911Z.100518T1245Z.100521T0900Z.NO/
857 AM CDT FRI MAY 21 2010
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL LATER TODAY.
* AT 7:00 PM THURSDAY THE STAGE WAS 24.2 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE LATER THIS MORNING.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/22 05/23 05/24 05/25 05/26
CUIVRE RIVER
OLD MONROE 24.0 24.20 23.2 22.4 21.5 20.5 19.6591
WGUS83 KLSX 220120
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
820 PM CDT FRI MAY 21 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING EVENT
ALONG THE CUIVRE RIVER AT OLD MONROE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-220150-
/O.CAN.KLSX.FL.W.0149.000000T0000Z-100522T2100Z/
/OMNM7.1.ER.100517T0911Z.100518T1245Z.100521T0632Z.NO/
820 PM CDT FRI MAY 21 2010
THE FLOOD WARNING IS CANCELLED FOR
THE CUIVRE RIVER AT OLD MONROE.
* AT 1:00 PM FRIDAY THE STAGE WAS 23.6 FEET.
* FLOOD STAGE IS 24.0 FEET.
* FELL BELOW FLOOD STAGE AT 1:32 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 22.4 FEET BY SUNDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/22 05/23 05/24 05/25 05/26
CUIVRE RIVER
OLD MONROE 24.0 23.65 23.2 22.4 21.5 20.5 19.6What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 15, 7:06 AM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, May 15, 7:06 AM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
706 AM CDT SAT MAY 15 2010
.DISCUSSION...
/445 AM CDT SAT MAY 15 2010/
ALTHOUGH WEATHER FEATURES ACROSS THE REGION ARE FAIRLY NEBULOUS...THERE
IS QUITE A BIT OF "WEATHER" GOING ON EARLY TODAY. BROAD AREA OF
SHOWERS AND THUNDERSTORMS HAS BEEN WORKING NNE OUT OF AR AND S MO
OVERNIGHT...AHEAD OF WEAK AND RATHER ILL-DEFINED SHORTWAVE. WITH
SHORTWAVE MOVING THIS DIRECTION...AND WEAK BUT SUSTAINED WAA AND
THETA-E ADVECTION THROUGHOUT THE MID MISSISSIPPI VALLEY...SEE NO
REASON THAT THIS PRECIP SHIELD WON'T OVERSPREAD MOST OF OUR CWA BY
MIDDAY...WITH N FRINGES BRUSHING OUR FAR NW COUNTIES...AND POCKETS
OF HEAVY RAIN FALLING FROM THE EASTERN OZARKS THROUGH THE STL
AREA. THUNDERSTORMS OVR S MO HAVE TENDED TO WEAKEN AS THEY MOVE N
INTO THE MORE STABLE AIR...BUT CERTAINLY ACTIVE CONVECTION WILL BE
OCCURRING IN THE S THIRD OF OUR FA THIS MORNING. DUE TO THIS...AND
WITH RECENT RADAR TRENDS INDICATING THE MOST ACTIVE CONVECTION
BEGINNING TO TRAIN IN A N-S ORIENTATION JUST E OF UNO...DECIDED AT
THE LAST MINUTE TO GO OUT WITH A FLASH FLOOD WATCH FOR OUR FAR SW
COUNTIES FOR THIS MORNING.
LOTS OF QUESTIONS ON HOW THIS MORNING'S PRECIP TRENDS WILL EVOLVE
THIS AFTERNOON AND EVENING. THE GFS SEEMS TO HAVE THE BEST HANDLE
ON PRECIP/FORCING THIS MORNING...AND BASED ON ITS FORECAST OF SHORTWAVE
POSITION AND PROGGED WWA/THETA-E ADVECTION BELIEVE THE AXIS OF
PRECIP WILL GRADUALLY SHIFT FROM THE STL AREA INTO CNTRL IL...AND
GRADUALLY DIMINISH THIS AFTERNOON AND INTO THE EARLY EVENING HOURS.
MUCH AS YESTERDAY...SHORT RANGE MODELS VARY GREATLY IN THEIR
FORECASTS OVER THE NEXT 48 HOURS. MODEL CONSENSUS SUGGESTS THAT
THERE SHOULD BE A LULL IN PRECIP TONIGHT...BEFORE THE SLOW MOVING
UPPER TROF CAUSES PRECIP TO RAMP UP ONCE AGAIN ON SUNDAY AND
SUNDAY NIGHT. SYSTEM SHOULD EXIT LATE MONDAY AND MONDAY
NIGHT...FINALLY RETURNING DRY WEATHER TO THE AREA. IT CERTAINLY
APPEARS THAT CONVECTIVE FEEDBACK IS CONTAMINATING GFS AND ITS SFC
FIELDS...SO HAVE LEANED TOWARD THE LESS DYNAMIC NAM FORECASTS FOR
SFC FEATURES AFTER TODAY.
TEMPS THROUGH THE WEEKEND ARE VERY TRICKY...BUT DUE TO CLOUDS AND
PRECIP THREAT HAVE GENERALLY GONE WITH A LIMITED DIURNAL TEMP
SWING...LEANING TWD THE COOL SIDE OF GUIDANCE FOR HIGHS AND THE
WARMER SIDE OF GUID FOR LOWS. TODAY COULD BE VERY COOL DEPENDING
ON HOW LONG RAIN LINGERS INTO THE AFTERNOON...AND IN MOST AREAS
SHAVED A FEW MORE DEGREES OFF AN ALREADY CHILLY MAY FORECAST.
TRUETT
&&
.AVIATION...
/653 AM CDT SAT MAY 15 2010/
WEAK LOW LEVEL JET IS PUSHING WARM AND MOIST AIR OVER THE AREA.
SHOULD CONTINUE TO SEE LOWERING AND THICKENING CIGS TODAY...WITH
WIDESPREAD MARGINAL CONDITIONS PREVAILING BY MID AFTERNOON. RAIN
WITH WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF
THE AREA TODAY AS WELL. THINK VSBYS SHOULD REMAIN VFR EXCEPT IN
HEAVIER SHOWERS OR STORMS. CIGS WILL CONTINUE TO FALL INTO LOW
MVFR CATEGORY THIS EVENING AS THE WARM FRONT OVER NORTHERN
ARKANSAS DRIFTS UP INTO SOUTHERN MISSOURI. COULD CONDITIONS FALL
TO IFR THIS EVENING OR OVERNIGHT...BUT MY CONFIDENCE IS NOT HIGH ENOUGH
JUST YET TO INCLUDE IFR IN THE AREA TAFS.
SPECIFICS FOR KSTL...
VFR CIGS/VSBYS SHOULD PREVAIL THROUGH MUCH OF THE MORNING...THO
INTERMITTANT DIPS INTO MARGINAL TERRITORY WILL OCCUR AS HEAVIER
SHOWERS/THUNDERSTORMS MOVE OVER THE AREA. NOTICED THAT THE
SULLIVAN MO AWOS REPORTED IFR CIGS FOR A SHORT TIME...AND EVEN NOW
ARE AT OVC010. I THINK PREVAILING EAST-NORTHEAST FLOW ASSOCIATED
WITH THE HIGH CENTERED OVER MICHIGAN WILL KEEP THE LOW LEVELS DRY
ENOUGH SO THAT IFR CIGS WON'T BE A PROBLEM TODAY...ALTHOUGH CIGS
DIPPING BELOW 2000FT AT STL AS THE WARMFRONT MOVES NORTH DOES
SEEM LIKELY GIVEN THE LOW CIGS OVER SOUTHERN MO AND NORTHERN
AR...CLOSER TO THE WARMFRONT'S CURRENT POSITION.
CARNEY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR CRAWFORD MO-
IRON MO-REYNOLDS MO-WASHINGTON MO.
IL...NONE.
&&
WFO LSXHazardous weather outlook, May 15, 7:24 AM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE ST LOUIS MO 724 AM CDT SAT MAY 15 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-161200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 724 AM CDT SAT MAY 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE...PRIMARILY ALONG AND SOUTH OF INTERSTATE 70 DURING THE DAY TODAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. HOWEVER...HEAVY RAINS WILL BE POSSIBLE THIS MORNING ALONG AND SOUTH OF INTERSTATE 44 IN MISSOURI...AND ALONG AND EAST OF INTERSTATE 55 IN ILLINOIS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE EASTERN OZARKS THIS MORNING. MODERATE TO MAJOR FLOODING IS OCCURRING ON PARTS OF THE MISSISSIPPI...MISSOURI...AND NORTH FABIUS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS ON SUNDAY AND SUNDAY NIGHT. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. A CHANCE OF THUNDERSTORMS WILL CONTINUE DURING THE DAY MONDAY. MODERATE TO MAJOR FLOODING IS EXPECTED TO CONTINUE ON PARTS OF THE MISSISSIPPI...MISSOURI...NORTH FABIUS...AND MIDDLE FABIUS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY RAINFALLS OF OVER AN INCH. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TRUETT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 3:58 AM CDT | Flash Flood Watch | LSX | Crawford, Iron, Reynolds, Washington | 9 hr |
| May 15, 5:25 AM CDT | Flash Flood Warning | LSX | Reynolds | 6 hr |
Nearby
River Flood Warnings in Missouri, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.